# SDR SIMA20140107003

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 27,278 hours, 19,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HARD TO CLOSE.  LUBE PAX, CREW DOOR IAW STD MTX PRACTICE PS GOOD.
